MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7212
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 05/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a deflation issue and thrombosis occurred.The 80% stenosed target lesion was located in the mildly tortuous and non-calcified coronary artery.A 3.00mm x 12mm nc emerge balloon catheter was advanced for dilation.However, during the procedure, the balloon inflated to 12 atmospheres but initially would not deflate, leading to thrombus formation without patient symptoms.Eventually, the balloon deflated on its own after 12 minutes, and the device was removed intact.The saline-contrast ratio used was 50:50.The procedure was completed with a different device, and the patient's status was stable post-procedure.No further issues were reported.

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19617388
Report Number2124215-2024-37437
Device Sequence Number20576471
Product Code LOX
UDI-Device Identifier08714729846390
UDI-Public08714729846390
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2026
Device Model Number7212
Device Catalogue Number7212
Device Lot Number0033131813
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date06/26/2024
Date Device Manufactured01/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale